# SDR 98UAL900039

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4728U
- Make and model: Boeing 747122
- Aircraft serial: 19925
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switch
- Part number: 3F13513501
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BACKFIRE, POP DURING LANDING ROLL WITH ACCOMPANYING FLASH NOTICED FROM CABIN.  NO ABNORMAL ENGINE INDICATIONS.  *S/D*  WHEN THE STALL IN REVERSE OCCURRED THE NR 4 ENGINE REVERSER WAS LOCKED AND DEACTIVATED SO IT WAS NOT USED FOR REVERSE AND COULD NOT HAVE STALLED IN REVERSE.  HOWEVER, HNL ACCOMPLISHED STALL CHECKS ON ALL THE ENGINES NR 1, 2 AND 4 ENGINES CHECKED OK.  NR 3 ENGINE FAILED THE RABS CHECK.  FOUND THE RABS SWITCH FAULTY AND REPLACED SWITCH.
